Die Winkelderivierte und das Poisson-StieItjes-Integral

A., Herzig

Mathematische Zeitschrift (1940)

  • Volume: 46, page 129-156
  • ISSN: 0025-5874; 1432-1823

How to cite


Herzig, A.,. "Die Winkelderivierte und das Poisson-StieItjes-Integral." Mathematische Zeitschrift 46 (1940): 129-156. <http://eudml.org/doc/168896>.

author = {Herzig, A.,},
journal = {Mathematische Zeitschrift},
keywords = {Complex functions},
pages = {129-156},
title = {Die Winkelderivierte und das Poisson-StieItjes-Integral},
url = {http://eudml.org/doc/168896},
volume = {46},
year = {1940},

AU - Herzig, A.,
TI - Die Winkelderivierte und das Poisson-StieItjes-Integral
JO - Mathematische Zeitschrift
PY - 1940
VL - 46
SP - 129
EP - 156
KW - Complex functions
UR - http://eudml.org/doc/168896
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.